# SDR DALA2019012500529

- Difficulty date: January 25, 2019
- Submitted: January 25, 2019
- Operation: Air carrier
- Aircraft: N3741S
- Make and model: Boeing 737832
- Aircraft serial: 30487
- Aircraft time: 58,271 hours, 22,518 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0917571) DURING INSPECTION FOUND CRACK WEB - INTERCOSTAL LOCATED BTW BS312 TO BS328 AND LBL 26 AT FWD GALLEY AREA. REPLACED WEB INTERCOSTAL LOCATED BTW BS312 TO BS328 AND LBL 26 AT FWD GALLEY AREA, ASPER SRM 51-40-02 AND DWG 141A5504 REV "L.
